A. Anguraj, K. Balachandran, "Existence of solutions of functional differential inclusions", International Journal of Stochastic Analysis, vol. 5, Article ID 381472, 9 pages, 1992. https://doi.org/10.1155/S1048953392000261
Existence of solutions of functional differential inclusions
We prove the existence of solutions of a functional differential inclusion. By using the variation of parameters formula we convert the functional differential inclusion into an integral inclusion and prove the existence of a fixed point of the set-valued mapping with the help of the Kakutani-Bohnenblust-Karlin fixed point theorem.
Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.